CureZone   Log On   Join
Re: Can the Mirena cause hair loss?
 
hailey56 Views: 2,802
Published: 8 years ago
 
This is a reply to # 1,876,354

Re: Can the Mirena cause hair loss?


My 22 year old daughter has had the Mirena for over two years, and in the last several months she has had excessive hair loss, among many other devestating symptoms. She had it taken out Friday. Her hair loss has become so bad it literally comes out in clumps and she has lost so much. It is still falling out. I would really consider having it removed. It has ruined my daughters health, and all other causes have been ruled out. Plus reading all these other posts from women with 'mirror' symptoms, it solidifies that Mirena is not always a safe/healthy option for everyone. Hang in there and keep us updated - heather
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.980 sec, (1)